Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Decomposing the $ C^*$-algebras of groupoid extensions


Authors: Jonathan H. Brown and Astrid an Huef
Journal: Proc. Amer. Math. Soc. 142 (2014), 1261-1274
MSC (2010): Primary 46L55, 46L05
DOI: https://doi.org/10.1090/S0002-9939-2014-11492-4
Published electronically: January 13, 2014
MathSciNet review: 3162248
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We decompose the full and reduced $ C^*$-algebras of an extension of a groupoid by the circle into a direct sum of twisted groupoid $ C^*$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L55, 46L05

Retrieve articles in all journals with MSC (2010): 46L55, 46L05


Additional Information

Jonathan H. Brown
Affiliation: Department of Mathematics and Statistics, University of Otago, Dunedin 9054, New Zealand
Address at time of publication: Department of Mathematics, Kansas State University, 138 Cardwell Hall, Manhattan, Kansas 66506-2602
Email: jbrown@maths.otago.ac.nz, brownjh@math.ksu.edu

Astrid an Huef
Affiliation: Department of Mathematics and Statistics, University of Otago, Dunedin 9054, New Zealand
Email: astrid@maths.otago.ac.nz

DOI: https://doi.org/10.1090/S0002-9939-2014-11492-4
Keywords: Groupoids, twisted groupoid $C^*$-algebras, groupoid extensions
Received by editor(s): April 28, 2011
Received by editor(s) in revised form: October 8, 2011, and May 6, 2012
Published electronically: January 13, 2014
Additional Notes: The authors thank Iain Raeburn and Dana Williams for helpful discussions
Communicated by: Marius Junge
Article copyright: © Copyright 2014 American Mathematical Society